Vol. 102, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Nonlinear relationships between oscillation and asymptotic behavior

Allan L. Edelson and Kurt Kreith

Vol. 102 (1982), No. 1, 29–39
Abstract

This paper establishes various relationships between oscillation and asymptotic behavior of nonlinear differentional equations of the form y(2n) f(t,y) = 0. Its results constitute a generalization of similar relationships known to hold for linear fourth order equations.

Mathematical Subject Classification 2000
Primary: 34C10
Secondary: 34E05
Milestones
Received: 9 October 1978
Revised: 4 January 1980
Published: 1 September 1982
Authors
Allan L. Edelson
Kurt Kreith